Bodybuilding Forum -

Bodybuilding Forum - (/)
-   Anabolics (
-   -   Gyno, will it get worse? (

Jumper 05-22-2008 07:16 PM

Gyno, will it get worse?
I used come juice about ten years ago. I used win, eq, sust, had great results. About a year after that I did another cycle with sus, and d-bol. I started to get a little gyno and then began to use some novaldex. Anyway, helped a little, however i discontinued the d-bol. the gyno didnt get any worse, but it never went away. I have maybe the of a small marble in the left nipple. And maybe the size of small pea in the right nipple.

My questions is if i was to use maybe just some sus and eq again like my first cylce, would it make my gyno worse? Am i more suseptable to gyno now because i have already had it? and if I am what can I do about it?

Any help would be great, thanks.

All times are GMT -8. The time now is 01:06 PM.

Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2015, vBulletin Solutions, Inc.